# SDR AALA202203289159

- Difficulty date: March 24, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737*
- Aircraft serial: 31091
- Aircraft time: 36,222 hours, 14,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FORWARD ENTRY DOOR CREASE ANGLE AT BS 312 AND LBL 56. REPAIRED CREASE ANGLE PER SRM 53-10-15-2R-8.
